Osaka Journal of Mathematics

Heegaard splitting for sutured manifolds and Murasugi sum

Hiroshi Goda

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 29, Number 1 (1992), 21-40.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200783640

Mathematical Reviews number (MathSciNet)
MR1153177

Zentralblatt MATH identifier
0814.57003

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}
Secondary: 57M50: Geometric structures on low-dimensional manifolds

Citation

Goda, Hiroshi. Heegaard splitting for sutured manifolds and Murasugi sum. Osaka J. Math. 29 (1992), no. 1, 21--40. https://projecteuclid.org/euclid.ojm/1200783640


Export citation